MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3251-24
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Swelling/ Edema (4577)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when attempting to access the patient's port, it was noted to be very mobile and difficult to access.It was difficult to remove the safety needle and unable to obtain flashback or flush the line.A small adjustment was made and then the line was able to be flushed with 1-2 mls of saline.The port was removed.A blunt cannula was noted to be bent upwards approximately 45 degree from perpendicular form.There was a small amount of swelling and bleeding at the port site.The patient was sent to the hospital for further review and assessment.No medical or surgical intervention was reported.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual, and functional testing could not be performed.A device history record (dhr) review was performed, and no issues were noted during manufacture.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15334517
Report Number3012307300-2022-17202
Device Sequence Number6927666
Product Code FPA
UDI-Device Identifier10610586029745
UDI-Public10610586029745
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2024
Device Model Number21-3251-24
Device Catalogue Number21-3251-24
Device Lot Number3885530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown